MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST

Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST
Catalog Number MPH50025M
Medical Device Problem Codes Clumping in Device or Device Ingredient (1095); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1bx of tests are displaying 3 lines instead of 2.Control line, test line, and unknown middle line.
 
Additional Manufacturer Narrative
The customer reported 1bx of tests are displaying 3 lines instead of 2: control line, test line, and unknown middle line.The returned samples and customer-provided photo were reviewed, and three returned test devices were evaluated using the returned external positive control and compared against the customer's reported results.The investigation determined that the additional band observed below the control line was not a true test line, but rather an agglomeration of gold dye that may occur during sample migration; the customer-reported result could not be reproduced during testing, and the complaint was not confirmed.Based on the available evidence, the customer results were not verified, and no manufacturing defect was identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,MONO,CASS,25 TEST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50896213
Report Number1417592-2026-50705
Device Sequence Number17642517
Product Code KTN
UDI-Device Identifier30888277191895
UDI-Public30888277191895
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K961024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH50025M
Device Lot Number222G11
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown